# SDR 2011F00068

- Difficulty date: March 24, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N791DC
- Make and model: Beech B200
- Aircraft serial: BB1402
- Aircraft time: 9,993 hours, 13,685 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: 1015240381
- Condition: Loose
- Location: Rudder
- Part time: 9,993 hours, 13,685 cycles
- Component: Shaft Assy, Beech
- Component part number: 1015240125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CASTING ARM ATTACHED TO THE RUDDER TORQUE TUBE WAS DISCOVERED TO HAVE ALL 6 ATTACHING RIVETS LOOSE AND WORKING.
